Transportation inequalities for coupled systems of stochastic delay evolution equations with a fractional Brownian motion

Caraballo, Tomás; Boudaoui, Ahmed ; Tayeb, Blouhi

Tipo: Revisión
Año de Publicación: 2022
Volumen: 40
Número: 1
Páginas: 45 - 62
Fuente Nº Citas Fecha Actualización
scopus014-05-2022
wos014-05-2022
Dimensions
PlumX
Altmetric

Año: 2020

Journal Impact Factor (JIF): 1.530

CategoríaEdiciónPosiciónCuartilTercilDecil
MATHEMATICS, APPLIEDSCIE113/265Q2T2D5
STATISTICS & PROBABILITYSCIE60/125Q2T2D5

Año: 2020

Journal Citation Indicator (JCI): 0,640

CategoríaPosiciónCuartilTercilDecilPercentil
MATHEMATICS, APPLIED183/309Q3T2D640,94
STATISTICS & PROBABILITY61/161Q2T2D462,42

Año:

2020

CiteScore:

1.900

CategoríaPosiciónCuartilTercilDecil
Statistics and Probability103/239Q2T2D5
Statistics, Probability and Uncertainty62/152Q2T2D5
Applied Mathematics281/548Q3T2D6

SJR año:

2021

Factor de Impacto:

0.565

CategoríaPosiciónCuartilTercilDecil
Applied Mathematics242/561Q2T2D5
Statistics and Probability117/251Q2T2D5
Statistics, Probability and Uncertainty75/152Q2T2D5
No existen datos para la revista de esta publicación.
Agencia Código de Proyecto
FEDERPGC2018-096540-B-I00
Junta de Andalucia (Spain)US-1254251; P18-FR-4509
Spanish Ministerio de Ciencia, Innovacion y Universidades projectPGC2018-096540-B-I00
Nota: los datos sobre financiación provienen de la WOS
# Autor Afiliación
1Caraballo, TomásUniversidad de Sevilla (Spain)
2Boudaoui, Ahmed Université Ahmed Draia - Adrar (Algeria)
3Tayeb, BlouhiUniversité des Sciences et de la Technologie d'Oran Mohamed Boudiaf (Algeria)